Share This Article:

To an Axiomatic Model of Rate of Growth

Abstract Full-Text HTML Download Download as PDF (Size:202KB) PP. 1326-1332
DOI: 10.4236/am.2013.49179    3,975 Downloads   5,114 Views  


In the paper an axiomatic approach to express rates of growth is presented. The formula is given of rate of growth at a point as the limit case of rate of growth on an interval and the inverse formula is derived to compute present and future value of capital for an integrable rate of growth. Incidentally some inconsistencies in currently used formulas are pointed out.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

V. Studený and I. Mezník, "To an Axiomatic Model of Rate of Growth," Applied Mathematics, Vol. 4 No. 9, 2013, pp. 1326-1332. doi: 10.4236/am.2013.49179.


[1] R. J. Barro and X. Sala-i-Martin, “Economic Growth,” 2nd Edition, 2003.
[2] J. Dupacová, J. Hurt and J. S tepán, “Stochastic Modeling in economics and Finance,” Kluwert Academic Publishers, 2002.
[3] J. Aczél, “Lectures on Functional Equations and Their Applications,” Academic Press, New York, 1966.
[4] V. Studeny, “Functional Equation of the Rate of Inflation,” e-Print Archive of Coronell University, 2003.
[5] J. C. Van Horne, “Financial Markets, Rates and Flows,” Prentice Hall, Englewood Clifs, 1978.
[6] R. C. Merton, “Continuous Time Finance,” Blackwell, Cambridge, 1992.
[7] I. Karatzas and S. Shreve, “Methods of Mathematical Finance,” Springer, New York, 1998.
[8] T. Cipra, “Mathematics of Securities,” HZ, Praha, 2000.
[9] J. Dieudonné, “Treatise on Analysis, Vol. III, Pure and Applied Mathematics, Vol. 10-III,” Academic Press, New York, London, 1972.

comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.